| Model Number |
10379675 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer has been asked to review maintenance and technique and has been asked to run a comparison study to confirm instrument operation.Investigation underway.The cause of this event is unknown.
Event or Problem Description
The customer reported that they received several discrepant leukocyte and nitrite results on four patients compared to retesting of different samples on a non-siemens lab instrument.There is no report of injury due to this event.
Additional Manufacturer Narrative
The customer indicated that instituting proper maintenance resolved their issue.Customer is operational and has stated that they will not provide additional information on this issue.No further investigation possible.